# SDR SWAA2022020155965

- Difficulty date: August 23, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34544
- Aircraft time: 34,555 hours, 20,278 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lh Inbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B TRAILING EDGE FLAP HAS 2IN LONG CRACK ON RIB THAT I/B PROGRAMMING TRACK ATTACHES TO. / REMOVED AND INSTALLED NEW L/H I/B TRAILING EDGE FLAP ASSY PER AMM 27-51-11. SEE TASKS AND W.I.P'S FOR INDIVIDUAL SIGN-OFFS TAG NO: 296103 PN ON: 113A2100-57A SN ON: T1291 PN OFF: SN OFF: T2206
